Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The classification of singular points of algebraic curves


Author: Sherwood Ebey
Journal: Trans. Amer. Math. Soc. 118 (1965), 454-471
MSC: Primary 14.18
DOI: https://doi.org/10.1090/S0002-9947-1965-0176983-8
MathSciNet review: 0176983
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Groupes linéaires algébriques, Ann. of Math. (2) 64 (1956), 20-82. MR 0093006 (19:1195h)
  • [2] C. Chevalley, On the theory of local rings, Ann. of Math. (2) 43 (1943), 690-708. MR 0009603 (5:171d)
  • [3] -, Sur la théorie des variétés algébriques, Nagoya Math. J. 8 (1955), 1-44. MR 0069544 (16:1048d)
  • [4] E. Kasner and J. DeCicco, The general invariant theory of irregular analytic arcs or elements, Trans. Amer. Math. Soc. 51 (1942), 232-254. MR 0006460 (3:306g)
  • [5] M. Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401-443. MR 0082183 (18:514a)
  • [6] -, Equivalence relations on algebraic curves, Ann. of Math. (2) 56 (1952), 169-191. MR 0048856 (14:80c)
  • [7] A. Weil, On algebraic groups of transformations, Amer. J. Math. 77 (1955), 355-391. MR 0074083 (17:533e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.18

Retrieve articles in all journals with MSC: 14.18


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0176983-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society